# SDR AALA202212125842

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 35,707 hours, 13,670 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM MESSAGE WAS DISPLAYED LAVATORY L WAS INSPECTED BY CABIN CREW WITH NO SMOKE OR FIRE DAMAGE NOTED.   MAINTENANCE PERFORMED OPERATIONAL TEST PER TSM 26-15-00 WITH NO DEFECTS NOTED.
